| Model Number |
18-4000-27A |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Nerve Damage (1979)
| Date of Event |
08/24/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
There is no additional information for this adverse event.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Phrenic nerve damage leading to diaphragmatic paralysis.